Kodai Mathematical Journal

Minimal submanifolds with flat normal bundle

Hai-Ping Fu

Full-text: Open access

Abstract

Let Mn (n ≤ 7) be an n-dimensional complete immersed super stable minimal submanifold in an (n + p)-dimensional Euclidean space Rn+p with flat normal bundle. We prove that if the second fundamental form A of M satisfies ∫M |A|3 < ∞, then M is an affine n-dimensional plane.

Article information

Source
Kodai Math. J., Volume 33, Number 2 (2010), 211-216.

Dates
First available in Project Euclid: 2 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1278076337

Digital Object Identifier
doi:10.2996/kmj/1278076337

Mathematical Reviews number (MathSciNet)
MR2681535

Zentralblatt MATH identifier
1195.53084

Citation

Fu, Hai-Ping. Minimal submanifolds with flat normal bundle. Kodai Math. J. 33 (2010), no. 2, 211--216. doi:10.2996/kmj/1278076337. https://projecteuclid.org/euclid.kmj/1278076337


Export citation